# SDR AU980529

- Difficulty date: January 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- System (JASC): 7250 · Turbine Section
- Part: Bolt
- Part number: 311983802
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) HIGH PRESSURE TURBINE DISC NR 5 BOLT CRACKED (VISIBLE TO THE NAKED EYE).  THE REMAINING FOUR BOLTS WERE NDT INSPECTED WITH TWO BOLTS SHOWING CRACK INDICATIONS.  FOUND DURING INSPECTION IAW PRATT AND WHITNEY CANADA SIL PW100-56.
